# SDR MASA2011070703166

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 20,910 hours, 22,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 NOT APPLYING BRAKE TEMP AT 1 NR 4 AT 5.  FOUND NR 3 BRAKE QD LOOSE.  RE-SECURED NR 3 BRAKE QD.
